# SDR GTIA2022060936480

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 28,567 hours, 12,984 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D31865112
- Part serial: A7960RP
- Condition: Deployed
- Location: Rh Overwing Door
- Part time: 4,299 hours, 1,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DEPLOYED DURING OTHER MAINTENANCE ON DOOR LH OUTBD BRAKE ASSY WORN TO LIMITS-REMOVED AND REPLACED R/H OVERWING SLIDE IAW AMM 25-62-42.OPS CK GOOD. R&R RESERVOIR DUE TO SLIDE CHANGE IAW AMM 25-62-46.OPS CK GOOD
